Vol. 21, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A uniqueness theorem for edge-chromatic graphs

J. G. Kalbfleisch

Vol. 21 (1967), No. 3, 503–509
Abstract

Certain of the Ramsey numbers may be evaluated by construction of edge chromatic graphs. The edges of the complete graph on 17 vertices may be coloured in two colours in such a way that no complete subgraph on 4 vertices has all its edges one colour. In this paper it is proved that this colouring is unique.

Mathematical Subject Classification
Primary: 05.55
Milestones
Received: 7 February 1966
Published: 1 June 1967
Authors
J. G. Kalbfleisch